# SDR E07A201302070001

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N299AS
- Make and model: Beech B300
- Aircraft serial: FL243
- Aircraft time: 6,360 hours, 5,237 cycles
- Engine: Pwa PT6A60A
- Engine time: 6,284 hours, 5,159 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: B210631
- Part serial: 2122250
- Condition: Overspeed
- Location: Zone 600
- Part time: 13 hours, 13 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE TESTING AUTO FEATHER DURING RUN UP THE RH PROP WENT TO FEATHER AND WOULD NOT COME OUT OF FEATHER.  DETERMINED CAUSE TO BE OVERSPEED GOVERNOR.  INSTALLED OH GOVERNOR OPS CHECKED OK.
